Glyxambi
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 619
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 67  |  Issue : 2  |  Page : 292-294

Quetiapine associated Central Serous Chorioretinopathy: Implicit role of serotonin and dopamine pathways


Department of Ophthalmology, NMC Specialty Hospital, Al Ain, Abu Dhabi, UAE

Correspondence Address:
Dr. Manish Jain
Department of Ophthalmology, NMC Specialty Hospital, PO Box 84142, Al Ain, Abu Dhabi
UAE
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijo.IJO_929_18

Rights and Permissions

A 30-year-old insomniac, an off-label user of quetiapine, presented with blurring of central vision, eventually diagnosed as central serous chorioretinopathy. A potential association was suspected based on the drug's actions on the autonomic nervous system. He showed improvement on drug withdrawal; then he unwittingly resumed quetiapine and had a recurrence. Possible underlying mechanisms that include alteration in choroidal perfusion through serotonin and dopamine receptors are discussed. Although retinal vein occlusions and pigment epithelial detachment have been described with quetiapine, to the author's knowledge, this is the first case report of quetiapine-associated central serous chorioretinopathy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed596    
    Printed1    
    Emailed0    
    PDF Downloaded135    
    Comments [Add]    

Recommend this journal